Disulfiram-like reaction with ornidazole.

@article{Sharma2009DisulfiramlikeRW,
  title={Disulfiram-like reaction with ornidazole.},
  author={V. Sharma and A. Sharma and V. Kumar and S. Aggarwal},
  journal={Journal of postgraduate medicine},
  year={2009},
  volume={55 4},
  pages={
          292-3
        }
}
Many drugs are implicated in causation of disulfiram-like reaction. The disulfiram-like reaction can vary in severity and can occasionally be fatal. The reaction is believed to result from inhibition of metabolism of acetaldehyde to acetate by inhibition of aldehyde dehydrogenase. The increase in serum acetaldehyde results in unpleasant clinical manifestations. Metronidazole is known to cause disulfiram-like reaction. Although no previous report has implicated ornidazole in causation of… Expand

Paper Mentions

Interventional Clinical Trial
Central venous catheter (CVC) infection is a common complication in pediatric patients, resulting in prolonged length of stay in hospital, requiring antibiotics, invasive procedures… Expand
ConditionsCentral Line-associated Bloodstream Infection (CLABSI), Infection, Catheter-Related, Pediatric
InterventionDrug